# SDR 97ZZZX304

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA/MCO - FLT 487 - PILOT REPORT:  LANDING GEAR RELAY CIRCUIT BREAKER TRIPPED.  GEAR HAD TO BE MANUALLY EXTENDED.  CORRECTIVE: REPAIRED SHORTED WIRING.
